# SDR REXA201100690

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 24,394 hours, 21,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S, F/O'S, F/A'S EMERGENCY FLASHLIGHT FAILS "RED" LED TEST.  REMOVED AND REPLACED CAPT'S, F/O'S, F/A'S EMERGENCY FLASHLIGHT BATTERIES, OPS CHECK GOOD IAW AMM 25-60-00.  VERIFIED PARTS EFFECTIVITY.
